Wilf classification of three and four letter signed patterns

W.M.B. Dukes, Toufik Mansour, Astrid Reifegerste

Research output: Contribution to journalArticle

2 Citations (Scopus)
LanguageEnglish
Pages3125
Number of pages3133
JournalDiscrete Mathematics
Volume308
Issue number15
Publication statusPublished - Aug 2008

Cite this

Dukes, W. M. B., Mansour, T., & Reifegerste, A. (2008). Wilf classification of three and four letter signed patterns. Discrete Mathematics, 308(15), 3125.
Dukes, W.M.B. ; Mansour, Toufik ; Reifegerste, Astrid. / Wilf classification of three and four letter signed patterns. In: Discrete Mathematics. 2008 ; Vol. 308, No. 15. pp. 3125.
@article{ef5b1647051b47c09cbc1276ff9f37ea,
title = "Wilf classification of three and four letter signed patterns",
author = "W.M.B. Dukes and Toufik Mansour and Astrid Reifegerste",
year = "2008",
month = "8",
language = "English",
volume = "308",
pages = "3125",
journal = "Discrete Mathematics",
issn = "0012-365X",
number = "15",

}

Dukes, WMB, Mansour, T & Reifegerste, A 2008, 'Wilf classification of three and four letter signed patterns' Discrete Mathematics, vol. 308, no. 15, pp. 3125.

Wilf classification of three and four letter signed patterns. / Dukes, W.M.B.; Mansour, Toufik; Reifegerste, Astrid.

In: Discrete Mathematics, Vol. 308, No. 15, 08.2008, p. 3125.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Wilf classification of three and four letter signed patterns

AU - Dukes, W.M.B.

AU - Mansour, Toufik

AU - Reifegerste, Astrid

PY - 2008/8

Y1 - 2008/8

UR - http://www.sciencedirect.com/science/article/pii/S0012365X07004554

M3 - Article

VL - 308

SP - 3125

JO - Discrete Mathematics

T2 - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 15

ER -

Dukes WMB, Mansour T, Reifegerste A. Wilf classification of three and four letter signed patterns. Discrete Mathematics. 2008 Aug;308(15):3125.